MathSciNet Relay Station
MathSciNet bibliographic data
MR2566518 34H10 (34A08 93D15)
Wang, Xing-yuan; He, Yi-jie; Wang, Ming-jun Chaos control of a fractional order modified coupled dynamos system. Nonlinear Anal. 71 (2009), no. 12, 6126–6134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement